MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Urinary Tract Infection (2120)
Date of Event 03/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2019, was chosen as a best estimate based on the date of the mesh was implanted.This event was reported by the patient's legal representation.The implant and explant surgeon is: dr.(b)(6).Block h6: e1310 - captures the reportable event of urinary tract infections f1905 - captures the reportable event of mesh excision.
 
Event or Problem Description
It was reported that after the patient had been implanted with a lynx system device, she experienced recurrent urinary tract infections.She subsequently underwent periurethral removal of the mesh.During the procedure, a cystoscope was placed to identify the periurethral mesh.The mesh was identified, dissected, and trimmed by about 2 cm.Tissue was sent for pathology.The dead space around the urethra was closed with 3-0 vicryl, and the skin was closed with 2-0 vicryl.Floseal was used for hemostasis.Cystoscopy showed intact urothelium.The patient tolerated the procedure well and remained hemodynamically stable.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of march 26, 2019, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implant and explant surgeon is: dr.(b)(6).(b)(6) medical center.(b)(6).Block h6: e1310 - captures the reportable event of urinary tract infections.E2006 - captures the reportable event of mesh exposure and erosion.F1905 - captures the reportable event of mesh excision.Block b5 has been updated.
 
Event or Problem Description
It was reported that after the patient had been implanted with a lynx system device, she experienced pain, mesh exposure and erosion, and recurrent urinary tract infections.She subsequently underwent periurethral removal of the mesh.During the procedure, a cystoscope was placed to identify the periurethral mesh.The mesh was identified, dissected, and trimmed by about 2 cm.Tissue was sent for pathology.The dead space around the urethra was closed with 3-0 vicryl, and the skin was closed with 2-0 vicryl.Floseal was used for hemostasis.Cystoscopy showed intact urothelium.The patient tolerated the procedure well and remained hemodynamically stable.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20695742
Report Number2124215-2024-70982
Device Sequence Number3756904
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public08714729718949
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberM0068503000
Device Catalogue Number850-300
Device Lot Number0022454144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/11/2024
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age47 YR
Patient SexFemale